# SDR SDR2004024

- Difficulty date: April 4, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR72
- Aircraft serial: 499
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CG7G010
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST BEFORE TAXIING, WITH BOTH ENGINES RUNNING, A STRONG ELECTRICAL BURNING ODOR WAS FELT INSIDE THE FLIGHT DECK.  REMOVED AND REPLACED ELECTRICAL SMOKE DETECTOR.
